# SDR DALA2021072004098

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1570 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DERIVED FROM THE NRC 00963, CRACKS WERE FOUND OF 0.250" & 0.250" ON EXTERNAL FUSELAGE SKIN BTW S23-24L AND STA 1570 APROX. CORRECTIVE ACTION: SUMMARY OF NRC 01169: EXTERNAL FUSELAGE SKIN BTW S23-24L AND STA 1570 WAS REPAIRED PER B757-200 SRM. (1881038)
